Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On group $ C\sp{\ast} $-algebras of bounded representation dimension

Author: Iain Raeburn
Journal: Trans. Amer. Math. Soc. 272 (1982), 629-644
MSC: Primary 22D25; Secondary 46L05
MathSciNet review: 662057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the structure of group $ C^{\ast}$-algebras whose irreducible representations have bounded dimension. We give some general results, including a description of the topology on the spectrum, and then calculate explicitly the $ C^{\ast}$-algebras of two specific groups, one of them a nonsymmorphic space group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D25, 46L05

Retrieve articles in all journals with MSC: 22D25, 46L05

Additional Information

PII: S 0002-9947(1982)0662057-6
Article copyright: © Copyright 1982 American Mathematical Society